# SDR COMA0560352

- Difficulty date: June 15, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 13,826 hours, 12,559 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5265 - EN ROUTE CVG - RIC RECEIVED A LEFT THRUST REVERSER CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO CHO, LANDING WITHOUT INCIDENT.  DEFERRED THE LEFT THRUST REVERSER PER MEL 78-30-01.
